# SDR HALA20250225071

- Difficulty date: February 24, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 46,577 hours, 7,526 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 45,686 hours, 7,347 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS - ECAM AIR ENG2 BLEED HIGH TEMP ON APPROACH. REMOVED AND REPLACED #2 ENG FAV CONTROL THERMOSTAT PER AMM 36-11-43-400-804-A. RAN #2 ENG AS PRECAUTIONARY ACTION, NO FAULTS NOTED.
